# SDR ASAA2022090839919

- Difficulty date: September 8, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 26,011 hours, 8,176 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1741010301
- Part serial: 001604
- Condition: Intermittent
- Location: Flight Deck
- Part time: 77,610 hours, 25,262 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

COPILOT'S FMC R2 INTERMITTENT. GROUNDED - YES. REMOVED AND REPLACED #2 MCDU. REF B737-900 AMM 34-61-01.
